# SDR AALA20090424TUL44

- Difficulty date: April 10, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 69,027 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE JUST FORWARD OF AFT SERVICE DOOR ABOVE LONGERON 14L.  INSTALLED DOUBLER PER SRM 53-04 FIGURE 38 SHEET 20, VIEW E.
